# SDR AALA202306272366

- Difficulty date: June 26, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N199UW
- Make and model: Airbus A320*
- Aircraft serial: 5475
- Aircraft time: 32,443 hours, 13,148 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3L DOOR ARMING LEVER LOOSE. MAINTENANCE TIGHTENED ARMING LEVER HANDLE AT 3L  DOOR.
